Combinatorial designs with two singular values II. Partial geometric designs

E.R. van Dam, E. Spence

Research output: Contribution to journalArticleScientificpeer-review

241 Downloads (Pure)
Original languageEnglish
Pages (from-to)303-316
Number of pages13
JournalLinear Algebra and its Applications
Volume396
Publication statusPublished - 2005

Cite this

@article{e23b8b464f9e4d76b792d0d73e674d80,
title = "Combinatorial designs with two singular values II. Partial geometric designs",
author = "{van Dam}, E.R. and E. Spence",
note = "DP 0394 Pagination: 13",
year = "2005",
language = "English",
volume = "396",
pages = "303--316",
journal = "Linear Algebra and its Applications",
issn = "0024-3795",
publisher = "Elsevier Inc.",

}

Combinatorial designs with two singular values II. Partial geometric designs. / van Dam, E.R.; Spence, E.

In: Linear Algebra and its Applications, Vol. 396, 2005, p. 303-316.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Combinatorial designs with two singular values II. Partial geometric designs

AU - van Dam, E.R.

AU - Spence, E.

N1 - DP 0394 Pagination: 13

PY - 2005

Y1 - 2005

M3 - Article

VL - 396

SP - 303

EP - 316

JO - Linear Algebra and its Applications

JF - Linear Algebra and its Applications

SN - 0024-3795

ER -